I got labs on pancrease,liver they came back in range,,i had a hida scan last summer, also 4 yrs ago,my gb only working 10%..i was told to leave it till I have to..or I could cause a lot of problems..my stomach bloated a lot. Past 3 days even when I exercise..any info?? or your experience?? thanks
Hi, bloating can cause a lot of discomfort. If you have been investigated to rule out disorders of the colon, the bloating can happen with consumption of excess sugars, indigestion and aerophagia. Try to limit voluntarily swallowing excessive air. Check to see if any specific food is aggravating the bloating and try to avoid the same. In general try to avoid cabbage, broccoli, cauliflower and asparagus. Certain medications and food additives too can cause bloating. Check on these. Also, try to include yogurt in your diet as it is a probiotic which replaces lactobacillus acidophilus (good bacteria) that helps with digestion.
To expel intestinal gas, try taking a brisk walk or getting some other form of exercise. Frequent exercise can help keep the intestines working more efficiently and aid with digestion. Also, OTC medications such as simethicone may help with flatulence. Regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.